# SDR ASAA2022102340473

- Difficulty date: October 23, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N915AK
- Make and model: Boeing 737-9
- Aircraft serial: 44080
- Aircraft time: 4,886 hours, 1,544 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 22064002
- Part serial: 16993
- Condition: Seized
- Location: Left
- Part time: 4,927 hours, 1,559 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD WHINING NOISE WHEN LEFT PACK ON AT GATE, GOES AWAY WHEN PACK OFF. REGARDLESS OF RIGHT PACK ON OR OFF. GROUNDED - YES.   L/H AIR CYCLE MACHINE SEIZED. REMOVED AND REPLACED L/H ACM REF B737-9 AMM 21-51-04. OPS AND LEAK CHECK GOOD.
